Leeford Healthcare Ltd
Phenylephrine (5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Leekuf Soft Gelatin Capsule is a medicine used in the treatment of common cold and cough, providing quick relief from cough and common cold symptoms.
Soft Gelatin Capsule
Leekuf Soft Gelatin Capsule is a medicine used in the treatment of common cold and cough. It can provide quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Leekuf Soft Gelatin Capsule may be taken with or without food, but it is better to take it at a fixed time.
No common side effects listed.
Caution is advised when consuming alcohol with Leekuf Soft Gelatin Capsule. Please consult your doctor.
Leekuf Soft Gelatin Capsule is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Leekuf Soft Gelatin Capsule may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Leekuf Soft Gelatin Capsule is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Leekuf Soft Gelatin Capsule helps in the treatment of dry cough and other common cold symptoms. It is usually taken only for a short time until the symptoms clear up. Measure the syrup with a special dose-measuring spoon or cup, not a regular table spoon. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. Stop taking this medicine and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash or persistent headache.
Yes, Leekuf Soft Gelatin Capsule may cause drowsiness or result in falling asleep during daily activities. Avoid driving, operating machinery, working at heights, or engaging in potentially dangerous activities while starting your treatment until you understand the medicine's effects on you. Inform your doctor if you experience such episodes while taking this medication.
No, exceeding the recommended dose may not enhance its effectiveness and could potentially increase the risk of serious side effects. If you experience worsening symptoms that are not relieved by the prescribed dosage, please consult your doctor for a re-evaluation.
It is not recommended to breastfeed while using Leekuf Soft Gelatin Capsule. This medication contains Chlorpheniramine, an antihistamine, which may transfer into breast milk and potentially harm your baby. Inform your doctor if you are breastfeeding so they can advise the best course of action.
Store this medication in its original container or packaging, tightly sealed, and follow the instructions on the label. Do not consume unused medication. Ensure that it is inaccessible to pets, children, and other individuals.